I am a 24 year old male who was been suffering for the past 4 years from headaches, sinus infections, bad breath, neck twitching that is voluntary but not really consciously doing it on purpose, fatigue and just a horrible irritated feeling in my head from my neck up, i guess in my sinuses like i just want to drop dead and sleep forever. I always feel like I have to crack my neck. I used to have lots of energy and motivation but now i just feel like crap all the time. I feel sickly like a sick dog. I'm not depressed but i can't go on feeling like this. I also have an underbite and since ive lost my back molars my jaw closes i'd say a 1/4 of an inch more than it used to and to the left, could this cause headaches and sinusitis?. I've been on various decongestants, antibiotics and antidepressants, and so far nothing has helped. I've tried drinking more water and changing my diet, I've tried getting more exercise. over the counter pain medications seldom provide relief. I've had a cat scan that showed a small polyp in my right sphenoid sinus and crowded haller cells? I had tonsilitis 3 or 4 times about 8 or 9 years ago is it possible they are causing a problem? or what about my adenoids. I also had strep back then too. There is this aweful smell to my breath and sometimes my sputum has these little semi solid yellow cheese like chunks that smell horrible unlike anything ive smelled not a sulfur smell FAR worse. ive seen a few doctors and ent specialists and they just dont have any answers for me it seems like all they know how to do is hand out nasonex samples, decongestants and antibiotics and get you outta there as soon as they can so they can get their money from the next guy. It's like they dont give a **** about anything but their money! There is only one medication that totally alleviates all my symptoms, it's called Tramadol or Ultracet or ultram. When i take it i feel absolutely awesome and I enjoy everything and I talk to people i just feel great. I don't have a prescription for it but my girlfriend was prescribed it for her headaches. Im aware that this is an opioid analgesic usually give for moderate to severe pain post surgery and things like that. Can anyone tell me why this would help me so much when nothing else will? One more thing i think i should mention is that i was addicted to heroin and cocaine for 3 years from 2000 to 2003 is it possible there is some chemical missing from my body? some kind of endorphins, dopamine, anything? Ive taken welbutrin, ellavil and lexapro with no help. What is wrong with me!? I can't seem to explain the way i feel to doctors. Should i just ask the doctor for tramadol and get on with my life?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?